# SDR SWAA2015060240272

- Difficulty date: June 1, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N8314L
- Make and model: Boeing 737-8H4
- Aircraft serial: 36990
- Aircraft time: 10,355 hours, 4,346 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6545422
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG WW FWD BULKHEAD CRACKED AT STATION 663.  REPAIRED BULKHEAD IAW EA.
